# SDR AALA20040950

- Difficulty date: September 7, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N7519A
- Make and model: Doug DC-9-82
- Aircraft serial: 49896
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FORWARD OVERWING HATCH EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED BATTERY PACK FOR FORWARD OVERWING HATCH EMERGENCY EXIT LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
